Publications of Cedric Lamathe

2008

Journal articles

titre
On symmetric structures of order two
auteur
Michel Bousquet, Cédric Lamathe
article
Discrete Mathematics and Theoretical Computer Science, 2008, Vol. 10 no. 2 (2), pp.153--176. ⟨10.46298/dmtcs.420⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00972316/file/1003-3373-1-PB.pdf BibTex

2004

Journal articles

titre
The Number of Labelled k-Arch Graphs
auteur
Cédric Lamathe
article
Journal of Integer Sequences, 2004, 7, 7 p
Accès au bibtex
BibTex